MathSciNet Relay Station
MathSciNet bibliographic data
MR374628 35B05
Allegretto, W. On the equivalence of two types of oscillation for elliptic operators. Pacific J. Math. 55 (1974), 319–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement